Perturbation by differences of unbounded potentials.

W. Hansen; Z. Ma

Mathematische Annalen (1990)

  • Volume: 287, Issue: 4, page 553-570
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hansen, W., and Ma, Z.. "Perturbation by differences of unbounded potentials.." Mathematische Annalen 287.4 (1990): 553-570. <>.

author = {Hansen, W., Ma, Z.},
journal = {Mathematische Annalen},
keywords = {Perturbation; unbounded potentials; harmonic spaces},
number = {4},
pages = {553-570},
title = {Perturbation by differences of unbounded potentials.},
url = {},
volume = {287},
year = {1990},

AU - Hansen, W.
AU - Ma, Z.
TI - Perturbation by differences of unbounded potentials.
JO - Mathematische Annalen
PY - 1990
VL - 287
IS - 4
SP - 553
EP - 570
KW - Perturbation; unbounded potentials; harmonic spaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.